English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the Upsilon invariant and satellite knots

Feller, P., Park, J., & Ray, A. (2019). On the Upsilon invariant and satellite knots. Mathematische Zeitschrift, 292(3-4), 1431-1452. doi:10.1007/s00209-018-2145-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-83B9-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-83BA-6
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1604.04901.pdf (Preprint), 268KB
Name:
arXiv:1604.04901.pdf
Description:
File downloaded from arXiv at 2019-08-21 16:04
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Feller-Park-Ray_On the Upsilon invariant and satellite knots_2019.pdf (Publisher version), 607KB
 
File Permalink:
-
Name:
Feller-Park-Ray_On the Upsilon invariant and satellite knots_2019.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00209-018-2145-7 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Feller, Peter, Author
Park, JungHwan, Author
Ray, Arunima1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Geometric Topology
 Abstract: We study the effect of satellite operations on the Upsilon invariant of Ozsvath-Stipsicz-Szabo. We obtain results concerning when a knot and its satellites are independent; for example, we show that the set $\{D_{2^i,1}\}_{i=1}^\infty$ is a basis for an infinite rank summand of the group of smooth concordance classes of topologically slice knots, for D the positive clasped untwisted Whitehead double of any knot with positive tau-invariant, e.g. the right-handed trefoil. We also prove that the image of the Mazur satellite operator on the smooth knot concordance group contains an infinite rank subgroup of topologically slice knots.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 22
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1604.04901
URI: http://arxiv.org/abs/1604.04901
DOI: 10.1007/s00209-018-2145-7
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
  Abbreviation : Math. Z.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 292 (3-4) Sequence Number: - Start / End Page: 1431 - 1452 Identifier: -